Drug poisoning

Poisoning with medicines is quite common in modern life. Many place too high hopes on them, thinking that taking a pill can solve most of the health problems. Medications are available and frivolous attitude towards them often leads to poisoning, including in children. In this heading we are talking about the description of poisoning, re-equipment with medications, symptoms, help and treatment of this kind of intoxication.

"Warfarin" - side effects, an overdose, its symptoms and treatment.

Tablets from which groups of drugs can cause death in overdose.

Symptoms of excess insulin in the blood, help, possible consequences.

The consequences of taking and overdosing all groups of sleeping pills is harmful or not.

Daily norm of vitamin A, symptoms of overdose, treatment.

Symptoms of an overdose of vitamin E and ways to correct its excess.

What nitroglycerin has a lethal dose, first aid in case of an overdose.

Where formaldehyde is used, can they be poisoned, symptoms, treatment.

What is the possible harm of "Dimedrol", the symptoms and treatment of poisoning them.

How does vitamin C work on the body, what should I do if I get an overdose?

What to do if an overdose of citramon: symptoms, help, consequences.

Symptoms of an overdose of valerian, consequences, first aid.

Is it possible to die from an overdose of paracetamol, symptoms, treatment.

Whether it is possible to die from an overdose of Donormila, symptoms, help.

Is an overdose of glycine in adults and children, symptoms and consequences.